Ask an expert
Search expert health advice:
Browse by expert
- Allergy expert
- Anti-ageing expert
- Arthritis expert
- Breast cancer expert
- Cancer expert
- Oral health expert
- Diabetes expert
- EnviroHealth expert
- Family law expert
- Fertility expert
- Flu expert
- Headache expert
- Healthy Bones
- Hearing Expert
- Hypertension expert
- Incontinence Expert
- Labour lawyer
- Meditation Expert
27 Jul 2008
I' ve been taking the medication since March 2008 at first I was taking 30mg Cymbalta then over the past 6 weeks my dr increased the meds to 60mg once a day in the morning. I take it for severe depression and mood swings. Today it' s been two weeks my stomach has been giving me problems.
One looks not only ( as discussed in my response to your last posting ) at possible side-effects of meds ( including anything you might take over-the-counter and without prescription, but also to the pattern of timing. After starting a drug, or increasing the dosage, it can take a week or two to reach substantially higher blood levels, which might cause a side-effects not seen at lower blood levels.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
- J&J Covid-19 vaccine: Are blood clots and the pausing of SA’s rollout a cause for major concern?
- How to make sense of nutrition labels
- Some form of long-term symptom lingers in one in 10 who had mild Covid-19, new study finds
- SEE: Woman’s nose collapses due to rare autoimmune disorder
- OPINION | Change your diet to change your cancer risk
- 'Hlophe should not only be impeached, he should be put in prison' - Kriegler
- Family finally gets justice 10 years after their three-year-old boy drowned at a North West lodge
- Meet Soweto's 'cemetery navigators' - the men attending to dilapidated graves
- High risks or picky banks: Why is microfinance not taking off in SA?
- SATURDAY PROFILE | Judge Dennis Davis: ‘To accuse the judiciary of being captured is outrageous’
Have you entered our Health of the Nation survey?Please select an option Oops! Something went wrong, please try again later.
32% - 9433 votes
68% - 19977 votes